Publication Cover
Optimization
A Journal of Mathematical Programming and Operations Research
Volume 63, 2014 - Issue 10: International Conference on Optimization Modelling and Applications
82
Views
14
CrossRef citations to date
0
Altmetric
Articles

On the minimization of a class of generalized linear functions on a flow polytope

&
Pages 1449-1464 | Received 17 Mar 2013, Accepted 02 Oct 2013, Published online: 12 Mar 2014
 

Abstract

The aim of this paper is to propose a solution method for the minimization of a class of generalized linear functions on a flow polytope. The problems will be solved by means of a network algorithm, based on graph operations, which lies within the class of the so-called ‘optimal level solutions’ parametric methods. The use of the network structure of flow polytopes, allows to obtain good algorithm performances and small numerical errors. Results of a computational test are also provided.

AMS Subject Classifications:

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 630.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.